# SDR GAIA9938A

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Frozen
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KHA - FLT 805 - SFO-SEA - ON APPROACH TO SEA THE FLIGHT CREW FOUND THE LANDING GEAR HANDLE STUCK IN THE UP POSITION.  THE CREW ELECTED TO USE ALTERNATE GEAR EXTENSION PROCEDURES AND MADE AN UNEVENTFUL LANDING.  THE GEAR DOOR DRAGGED ON THE RUNWAY SURFACE ON TAXIING TO PARK.  THE GEAR DOORS WERE REMOVED, REPAIRED AND REINSTALLED IAW CHAPTER 32-12-0 OF THE DC9 MM.  INSPECTION FOUND A ICE BLOCK HANGING ON THE LANDING GEAR CONTROL VALVE CABLES IN THE RIGHT WHEEL WELL, THE ICE WAS REMOVED THE AIRCRAFT JACKED AND THE LANDING GEAR RETRACTED SEVERAL TIMES, NO DEFECTS NOTED WITH THE LANDING GEAR RETRACT SYSTEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
